# SDR QXEA2015060300280

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,814 hours, 34,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE CUT OUT DOUBLER CORRODED. LAV SERVICE DOOR REMOVED REF SRM 52-42-10.  INSTALLED SERVICE DOOR REF AMM 52-44-26-400-801. REMOVED DOUBLER, PN 85307796 FROM FWD LAVATORY SERVICE DOOR TO FOM REF SRM 57-42-05-02-01, STEP 4E, 2-7. INSTALLED DOUBLER, PN 85307796-101 AT FWD LAVATORY SERVICE DOOR REF SRM 51-42-05 AND DWG 85327507 RELEASE P, REV-B. STRINGER REMOVED APPROXIMATELY POSITION STR 26SX, -2, X 4 REF 51-42-05 4C, SRM, PN 85327457-103.  STARTED INSTALLING STR 26SX, -2, X 4 REF SRM 51-42-05, REPAIR-01 P/N 85327457-103. STR PN 85800623-103 REMOVED APPROXIMATELY 27S, X32, X -15, REF SRM 51-42-05 4C. INSTALLED STR PN 85800623-1030 AT APPROXIMATELY  27SX32TO X-15, REF SRM 51-42-05 AND DWG NR 85300602, RELEASE P REV-U. STR PN 85327475-105.  REMOVED FROM APPROXIMATELY 27S, X-19--X1, REF SRM 51-42-05 4C. INSTALLED STR PN 85327475-105 AT APPROXIMATELY 27S X-19 TO X-1.0. REF SRM 51-42-05 AND DWG NR 85300602, RELEASE P REV-U. STR, PN 85300623-103 REMOVED APPROXIMATELY 25S, X-32- X-15,  REF SRM 51-42-05 4C. STARTED INSTALLING STR 25S, X-32-X-15, PN 85300623-103 REF SRM 51-42-05 REPAIR-01. STRINGER PN 85327457-101 REMOVED FROM APPROXIMATELY 25S, X-19-X+1,  REF SRM 51-42-05 4C. STARTED INSTALLING STR 25S, X-19, X+1, PN 85327457-101 REF SRM 51-42-05 REPAIR-01. INNER LAV DOUBLER REMOVED FOR REPLACEMENT, PN 85307789-101,  REF SRM 51-42-05 4C. NEW INNER LAV DOUBLER DRILLED & LOCATED PN 85307789-101 REF -- 96/11/19 DWG 85327507, REV B 2008/03/07.
